2/12 ♯LutherLenin
30.11.2017

International festival ♯LutherLenin presents interviews and lectures with international guests from the field of philosophy, art and economy.

Do we still live in the era of revolutions?
Have we ever been autonomous?
Is there any “I” beyond media?

500 Years Subject Media Reformation Revolution
3 scenes, 3 radio stations, 36 hours of programme
Language: Czech, English, German 

The leitmotiv of the artistic and scientific project ♯LutherLenin are radio broadcasts. The Prague based theatre Studio Hrdinů will transform three of its spaces into radio stations, each representing a different broadcast model: the state-owned station will comment on various situations in an authoritarian state, which holds the monopoly on mass media. The private radio station will focus on education and entertainment as a result of private initiatives and interests. The local community station will portray a radio station in times of instability… Interviews and lectures with international guests from the field of philosophy, art and economy will also be live-streamed!

What do Luther, Lenin and “Hashtag”, the events that triggered the Reformation, the events of the communist revolution in Russia and our present time characterized by the onset of digital media have in common?

Following the discussions, you can look forward to the “night radio program” with revolutionary music. For more music see our event MYA GOMEZ #LutherLenin. The entire program will be streamed live under Radio ♯LutherLenin”and visitors can not only attend the program live at the theatre, but they can also follow it on their smart phones. 

The festival #LutherLenin uses the coinciding anniversaries of two historic events – the posting of Wittenberg Theses in 1517 and the October revolution of 1917 – in order to ask about their common elements: ideas, concepts, technologies and their historical development, interpretation, and efficacy in different moments in time up to the present days. The event deals with the last 500 years in which a long-term development of ideas, technology and society come to the fore and relate with each other.

concept and dramatugy: Alexander Klose and Zbyněk Baladrán
director: Jan Horák
scenography: Antonín Šilar a Dragan Stojcevski

LINE-UP ENG

12:00-13:30
STUDIO 2 Milena Bartlová, How to Share a Revolution? – Communication between the educated and the illiterate during Hussitism (starting at 12:45, 45 min, Czech, translation into English)
STUDIO 3 Radio Corax, Radio Revolts 1/ Meeting of Czech and German radio activists for the foundation of Free Radio Prague (90 min, English and Czech)
13:40-15:10 
STUDIO 1 A2 Magazine, What remains of the revolution? (90 min, Czech, translation into English)
STUDIO 2 Friendly Fire: Reports from the Frontlines of Democracy (3 parts) Part 1: Krystian Wozniacki, moderated by Sabrina Spitz What is to be done?, or: Update on the Coming Insurrection 
STUDIO 3 Miloš Horanský, Commentary to the Manifesto “The Party of Moderate Progress Within the Bounds of the Law” on the last election, (90 min, Czech)
15:20-16:50
STUDIO 1 Alexander Tschernek & Tomáš Sedláček, Anarchy and Freedom (90 min, German and Czech)
STUDIO 2 Berliner Gazette 2, Sazae Bot moderated by Michael Prinzinger: Anonymous Blockbuster: Welcome to the Spectres of a Bot (45 min, English, translation to Czech) Berliner Gazette 3, Iskra Geshoska moderated by Magdalena Taube: How to Hijack a Country, or: Do we still Live in the Age of Revolutions? (45min, English, translation into Czech)
STUDIO 3 Natálie Pleváková, Audio broadcasts: how radio has changed music (90 min, Czech)

16:50-17:15
CHANGING LOCATIONS CreWcollective: Delay Observer's Office (directed by: Jan Horák and Roman Štětina)

17:15-18:45
STUDIO 1 Ilona Švihlíková, Miroslav Tejkl, moderated by Tereza Virtová: End of Capitalism? (90 min, Czech, translation into English)
STUDIO 2 Andreas Bernard, Profile, location tracking and Quantified Self: about the peculiar heteronomous self-empowerment in the smartphone era (45 min, German, translation into Czech) 
Anna Daučíková: Try not to be in opposition, a first-hand story (45 min, Czech, translation into English)
STUDIO 3 Stefan Höhne: From Signal to Noise. Histories, Strategies and Soundtracks of Media Sabotage (90 min, English)


18:55-20:25 
STUDIO 1 Xabier Arakistain moderated by Tereza Stöckelová, Women, the longest revolution (90 min, English, translation into Czech)

STUDIO 2 Marie Czarnikow, Jasper Schagerl, Stefan Strunz, Noah Willumsen: Research Group "Small Forms", Humboldt-Universität zu Berlin, Reformations of revolutionary knowledge (90 min, German, translation into Czech) 

STUDIO 3 Lumír Nykl, A mighty fortress of sirens, (90 min, Czech)

20:35-22:05 
STUDIO 1 Tilman Porschütz: AI summit (45 min, English) Nicholas Bussmann, 10 revolution songs in AI environment, (45 min, English)
STUDIO 2 Stephan Schaede, Ursula Baatz, Michael Hauser, moderated by Jakub Ort: Heroic Atheism (90 min, German and translation into Czech)
STUDIO 3 Dietrich Brants, Götz Bachmann: The Wrong Kind of Revolution: 50 Years of Californian Ideology (80 min, German, translation into Czech)

22:05-22:30
CHANGING LOCATIONS CreWcollective: Delay Observer's Office (directed by: Jan Horák and Roman Štětina)

22:30-23:45 
STUDIO 1 Radio Corax, Radio Revolts 2.0 – Resurrection (90 min, English and Czech)
STUDIO 2 Monika Načeva: What does not kill you makes you stronger (60 min, Czech)

24:00-05:00
STUDIO 2 Lumír Nykl + Blazing Bullets: Victory Over The Sun & Endless toast, Night Radio 

throught out the festival
Alexander Kluge: From the Reformation to a Bomb Crater (3-channel video installation, 20 min, in German with Czech subtitles)

Performers of Studio Hrdinů: 12 Hours Manifesto Reading, directed by: Jan Horák (Czech, German, English, Russian, 12 hours, foyer) 

Permanent exhibitions

Program of following 7 days

Wednesday
no programs
Thursday
no programs
Friday
no programs
Saturday
no programs
Sunday
no programs
Monday
no programs
Tuesday
no programs